ADVERTISEMENT

Q. I have headaches along with nausea and dizziness. Is it due to migraine?

Answered by
Dr. Aida Quka
and medically reviewed by Dr. K Shobana
This is a premium question & answer published on Jul 16, 2021

Hi doctor,

I have headaches for the past six days. Initially, it was intense and so I was thinking to consult a doctor. But after taking Tylenol, it got subsided after few hours. I have nausea and dizziness sometimes. I am fine without movements. I am taking Zofran to get subsided. I had an episode of dizziness for ten days a couple of years back and never tried to figure out the cause. I have dizziness for few years. Constantly, I have fullness in my ears. It seems like it needs treatment immediately. But my ENT specialist did not find anything wrong. I also have neck muscle tightness with pain and a slight disc bulge in the neck. What to do for my dizziness? Do I need to take Tylenol every time for headaches? Does it look like a migraine?

#

Hi,

Welcome to icliniq.com.

Your symptoms are not suggestive of migraine as it lasts for more than three days. It can be a cervicogenic headache and you can have dizziness due to a bulging disc. I suggest you start taking Flunarizine or Dimenhydrinate for headaches and dizziness.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is my dizziness related to any heart problem?

.. symptoms and the fact that your symptoms are relieved by Stemetil (Prochlorperazine maleate) 5 mg, I would conclude that your situation is related to an inner ear disorder. Although the doctor has excluded an inner ear disorder, a viral infection ...   Read full

Worst Headache Ever? It Could be Brain Aneurysm!!

.. is a potentially fatal condition that needs emergency care. This article helps you understand this condition and educates you regarding your treatment options .. ...   Read full

I have nausea and vomiting every day because of acidity. Please help.

.. cause for your acidity is stress and please concentrate on the causative factor of stress. If you come to know what is the causative factor, then try to plan how to face or avoid in a non-stressful way. If you are facing problems please consult y...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.